# SDR HALA0600686

- Difficulty date: August 28, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,616 hours, 29,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SEAL DAMAGED ON LEADING EDGE ON NR 2 ENGINE PYLON PANEL NR 441AT.  REMOVED RIVETS FROM NR 2 ENG PYLON PANEL NR 441 AT BLADE SEAL IAW SRM 51-40-02.
